# SDR AUS20031053

- Difficulty date: October 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Part number: NAS161210
- Condition: Distorted
- Location: Drag Control Act
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 LT OUTBOARD SPOILER ACTUATOR FILTER CAP PACKING DEFORMED.  LOSS OF HYDRAULIC FLUID.
